# SDR ASAA2021071235356

- Difficulty date: July 12, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N323AS
- Make and model: Boeing 737990
- Aircraft serial: 30021
- Aircraft time: 57,731 hours, 23,363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OVERWING ESCAPE LIGHT ADJACENT TO LEFT AFT OVERWING EXIT ON AIRCRAFT EXTERIOR IS INOP. GROUNDED - YES. REFERENCE SSM 33-51-13-102 SHEET 2 - RELAMPED L6 OVERWING ESCAPE LIGHT PER MM 33-51-04-960-801 - NO HELP. REMOVED, REPLACED, AND TESTED M1670 POWER SUPPLY PER MM 33-51-06-960-806 - OPS NORMAL.
